Singular behavior of Rouse-like spectra

Share/Save/Bookmark

Denneman, A.I.M. and Jongschaap, R.J.J. and Mellema, J. (1999) Singular behavior of Rouse-like spectra. Journal of Rheology, 43 (2). pp. 327-337. ISSN 0148-6055

[img] PDF
Restricted to UT campus only
: Request a copy
165kB
Abstract:In this study an extended Rouse formalism is used to obtain results belonging to (i) linear chains (K beads; K−1 Hookean springs), (ii) K×K cubic networks, or (iii) K×K×K cubes immersed in a Newtonian fluid. These three systems are subjected to small-amplitude oscillatory shear flow of frequency ω and the resulting dynamic moduli G′(ω) and G″(ω) show significant differences. For large K, the corresponding relaxation spectra H(λ) appear to be smooth functions of time λ, in which some obvious discontinuities are observed, i.e., the so-called Van Hove singularities (well known in solid-state physics). Actually, for these three systems a relation is obtained between H(λ) and the frequency spectra g(ω) used in solid-state physics.
Item Type:Article
Copyright:© 1999 The Society of Rheology
Research Group:
Link to this item:http://purl.utwente.nl/publications/73501
Official URL:http://dx.doi.org/10.1122/1.550986
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 128960